Long time estimates for transition probabilities of reflecting barrier Brownian motions

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We study long-time estimates for transition probabilities of reflecting-barrier Brownian motions in domains with infinitely many obstacles. We give a criterion for their being of the same order as a standard Brownian motion.
Original languageEnglish
Title of host publicationProbability theory and mathematical statistics (Tokyo, 1995)
Place of PublicationRiver Edge, NJ
PublisherWorld Science Publisher
Pages396–402
Number of pages7
Publication statusPublished - 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'Long time estimates for transition probabilities of reflecting barrier Brownian motions'. Together they form a unique fingerprint.

  • Cite this

    Osada, H. (1996). Long time estimates for transition probabilities of reflecting barrier Brownian motions. In Probability theory and mathematical statistics (Tokyo, 1995) (pp. 396–402). World Science Publisher.